# SDR GTIA2021082635945

- Difficulty date: August 25, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 34,522 hours, 15,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FWD DOOR REQUIRE SERVICING -SERVICED L1 FWD DOOR ASSIST BOTTLE REF:A319 AMM 52-10-00
